MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS23
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : valve remains implanted.
 
Event or Problem Description
A perceval valve size 23 was implanted in a patient on 04 sep 2023.It was noted by echo that 2 of the leaflets of the valve were not working.Based on the information received, the type of re-intervention that going to be performed is still unknown.No further information is available at this time.
 
Event or Problem Description
A perceval valve size 23 was implanted in a patient with stenotic native valve on (b)(6) 2023 through full sternotomy.It was noted by echo that 2 of the leaflets of the valve were not working.Based on the further information received, no leak was noted, and there is still no plan for the re-intervention to be performed.Reportedly, patient was discharged from hospital after thrombolysis with heparin therapy.Cabg, laac, tap was performed concomitantly before perceval implant.Annulus size was about 23.4 mm.Reportedly, no problem was noted in tee and tte, no malposition, and mis-sizing were noted.Furthermore, there was no abnormal geometries in patient's anatomy.
 
Additional Manufacturer Narrative
The manufacturing and material records for the perceval heart valve, model # icv1209, s/n # (b)(6) , as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve has been manufactured and controlled in accordance with the specifications for a model # icv1209 perceval heart valve at the time of manufacture and release.Steady flow test review was also performed, the images demonstrated the acceptable opened and closed leaflet performance of the perceval pvs23 sn# b23801.No anomalies were observed during the open/close cycle.The valve therefore meets the acceptance criteria of the steady flow test inspection defined in dedicated procedure at the time of release.Based on the limited information available, the definitive root cause of the reported event cannot be established.Hower, from the document review performed, no manufacturing deficiencies were noted.It should be noted that no re-intervention has planned to be performed yet at this time and patient has been discharged after anticoagulation therapy.As such, no further investigation is possible, and cause of the event cannot be established at this time.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key17954302
Report Number3004478276-2023-00185
Device Sequence Number12441287
Product Code LWR
UDI-Device Identifier00896208000429
UDI-Public(01)00896208000429(240)ICV1209(17)251102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2025
Device Model NumberPVS23
Device Catalogue NumberICV1209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown